I have just picked up my 4 week doses and I am a little nervous as I have had brain surgery so the headaches and fatigue is what scares me. I work a normal 7-4 job, I’m 27 and in pretty good health. Would it be best for me to take it at dinner time? This gives me the chance to sleep through the rough possible side effects?
I took Mavyret at supper time and never had any nausea. You may experience a headache occasionally, but found they disappear after a couple of weeks. Fatigue was the main issue I had, but never was I unable to do my daily routine. I am seventy two years old and completed a sixteen week regiment, now free of Hep C after living with it for thirty six years. Best of luck to you.
- Mavyret Information for Consumers
- Mavyret Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mavyret (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.